Thread: Did i loose all my GAINS?:(
03-04-2004, 12:48 AM #1New Member
- Join Date
- Dec 2003
Did i loose all my GAINS?:(
K GUYS i just finished my first cyle of test only end of january. i only did sus250 every 6 days for ten weeks. k i wa stupid and never got clomid pct.i wasnt able to get it which i should havewaited so plz no flame on that but well awhere of that i must have it next time,
anyways i was more i mean more than happy with what i gained gaind most f it in my lats upper chest and shoulders . so a few weeks after im done my strength went down but i just noticed that my size left like a sna of the fingers that ive noticed but scale doesnt show that ie lost most weight.
i still feel little bit bigger thn before i started it but i dunno. i dont understand tho i would had ,had to start clomid 3 weeks after last injection but thats when i lost mysize
can anyone inform me on whts happening o am i just feelng alittle depressed(which i have been barelytho lately) and still have more of my size than i think, i dunno
ALSO i have i mean have the worst stretch marks at my arm pits like crazy, i mean when i show people they wanna puke.lol there purpl like the bloods justgonns squirt out.lol i mea not t lolanout but i mean ****.lool will they eventually go away and there not getting any btter rih when i was done gear, they got 100x worse. atleast by seeing them there i knew i grew somewhere.lo
thanks guys if u can reply
Last edited by miguy; 03-04-2004 at 12:53 AM.
03-04-2004, 01:05 AM #2
dude I'm not trying to be a dick, but were you typing real fast or are you drunk? I could barely comprehend that anyway yea there is a good chance no clomid is the reason for your loss of gains. when your test left your system you were shut down. Without clomid you will stay shut down for a while, during this time your body won't be able to support its muscle with no test in your system.
03-04-2004, 01:12 AM #3New Member
Originally Posted by Kdog@usi
- Join Date
- Dec 2003
but ya id sad i lost mabe 5-6lbsi dunno so far and could i loose more than that.i went from 150-166 but now i think i might be 163. also my nipples r so fuccking sore now(still) and i feel alittle lump under then(gyno). will that go away i mean i dont think i did enough to have a big efect on gyno 250mg/6 days thanks again
03-04-2004, 01:41 AM #4
bro you need to try and get some nolva and clomid asap. it doesn't take much, depends on the person. 250 e6d might be enough to give you a pair!!! how soon can you get this stuff?
03-04-2004, 05:35 AM #5Originally Posted by miguy
03-04-2004, 05:48 AM #6
Stretch marks were because you grew to fast for your skin to compensate the growth.
As for that cycle you did. Im surprised you had that kind of growth considering you did the cycle wrong but you can still grow from sustanon at E6D injections. Obviously you did. Next time do a single ester test and stay away from sustanon. Not only did you not do PCT correctly but the spikes you must have caused in your test levels must have hindered revocery as well.
Next time have clomid and nolvdex on hand before you start any cycle and use Vitamin E on your stretch marks. Use a good test like Enanthate next time too. Let this be a lesson. Glad you came and discussed it so this dont happen again.
03-04-2004, 06:35 AM #7
If you went up from 150-166 and now weigh 163lbs, you've only lost 3lbs! This is most likely water. Even if you never took clomid you should still keep some of your gains, both strength and weight as long as you up your calories and still hit the gym hard.
Get your Nolva and Clomid as soon as you can. Good luck.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)